# SDR SWAA2019020529253

- Difficulty date: January 10, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N794SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30605
- Aircraft time: 62,844 hours, 36,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A0081
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAT INTERCOSTAL CORRODED BETWEEN BS 852  TO BS 867, RBL 21.  R&R INTERCOSTAL IAW SRM AND DWG.
